# SDR NACA2025031300004

- Difficulty date: March 13, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,594 hours, 16,111 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skirt
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT HOLE NR 1 NACELLE AFT SKIRT FAIIRNG INNER LH 1 ST HINGE SUPPORT BRACKET OVERSIZED.
